Patient :I've suffered from hypothyroidism all my life. A couple months ago my Levothyroxine medication dose was switched and since then my periods have been irregular. A couple of nights ago, the bleeding was so heavy (after having my period for over a week) that I went to the ER. The doctor I saw told me it may be because of my dose being switched, or I could possibly be pregnant, even though the last time I had PROTECTED sex (for the first time in over a year) was over 4 months ago, and I've had NO other symptoms, not to mention having regular periods up until my medication was switched. I have been to the doctor several times had blood drawn since I last had sex. Now I am concerned. The doctors would have told me if I was pregnant after receiving my blood samples, right?
Symptoms: Heavy bleeding, cramps, blood clots, bloating
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.